Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 540753

Markov Jump Processes Approximating a Non-Symmetric Generalized Diffusion


Limić, Nedžad
Markov Jump Processes Approximating a Non-Symmetric Generalized Diffusion // Applied mathematics and optimization, 64 (2011), 1; 101-133 doi:10.1007/s00245-011-9133-1 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 540753 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Markov Jump Processes Approximating a Non-Symmetric Generalized Diffusion

Autori
Limić, Nedžad

Izvornik
Applied mathematics and optimization (0095-4616) 64 (2011), 1; 101-133

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Symmetric diffusion; Approximation of diffusion; Simulation of diffusion; Divergence form operators

Sažetak
Consider a non-symmetric generalized diffusion X(⋅) in ℝ d determined by the differential operator $A(\mbox{; ; ; \boldmath{; ; ; $Missing close brace. In this paper the diffusion process is approximated by Markov jump processes X n (⋅), in homogeneous and isotropic grids G n ⊂ℝ d , which converge in distribution in the Skorokhod space D([0, ∞), ℝ d ) to the diffusion X(⋅). The generators of X n (⋅) are constructed explicitly. Due to the homogeneity and isotropy of grids, the proposed method for d≥3 can be applied to processes for which the diffusion tensor $\{; ; ; a_{; ; ; ij}; ; ; (\mbox{; ; ; \boldmath{; ; ; $Missing close brace fulfills an additional condition. The proposed construction offers a simple method for simulation of sample paths of non-symmetric generalized diffusion. Simulations are carried out in terms of jump processes X n (⋅). For piecewise constant functions a ij on ℝ d and piecewise continuous functions a ij on ℝ2 the construction and principal algorithm are described enabling an easy implementation into a computer code.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
037-1193086-2771 - Numeričke metode u geofizičkim modelima (Singer, Saša, MZOS ) ( POIROT)

Ustanove:
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Nedžad Limić (autor)

Poveznice na cjeloviti tekst rada:

doi link.springer.com

Citiraj ovu publikaciju:

Limić, Nedžad
Markov Jump Processes Approximating a Non-Symmetric Generalized Diffusion // Applied mathematics and optimization, 64 (2011), 1; 101-133 doi:10.1007/s00245-011-9133-1 (međunarodna recenzija, članak, znanstveni)
Limić, N. (2011) Markov Jump Processes Approximating a Non-Symmetric Generalized Diffusion. Applied mathematics and optimization, 64 (1), 101-133 doi:10.1007/s00245-011-9133-1.
@article{article, author = {Limi\'{c}, N.}, year = {2011}, pages = {101-133}, DOI = {10.1007/s00245-011-9133-1}, keywords = {Symmetric diffusion, Approximation of diffusion, Simulation of diffusion, Divergence form operators}, journal = {Applied mathematics and optimization}, doi = {10.1007/s00245-011-9133-1}, volume = {64}, number = {1}, issn = {0095-4616}, title = {Markov Jump Processes Approximating a Non-Symmetric Generalized Diffusion}, keyword = {Symmetric diffusion, Approximation of diffusion, Simulation of diffusion, Divergence form operators} }
@article{article, author = {Limi\'{c}, N.}, year = {2011}, pages = {101-133}, DOI = {10.1007/s00245-011-9133-1}, keywords = {Symmetric diffusion, Approximation of diffusion, Simulation of diffusion, Divergence form operators}, journal = {Applied mathematics and optimization}, doi = {10.1007/s00245-011-9133-1}, volume = {64}, number = {1}, issn = {0095-4616}, title = {Markov Jump Processes Approximating a Non-Symmetric Generalized Diffusion}, keyword = {Symmetric diffusion, Approximation of diffusion, Simulation of diffusion, Divergence form operators} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka::


  • Zentrallblatt für Mathematik/Mathematical Abstracts


Citati:





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font